EconPapers    
Economics at your fingertips  
 

The Exact Solution of Multi-period Portfolio Choice Problem with Exponential Utility

Taras Bodnar (), Nestor Parolya and Wolfgang Schmid ()
Additional contact information
Taras Bodnar: University of Stockholm
Wolfgang Schmid: European University Viadrina

A chapter in Operations Research Proceedings 2014, 2016, pp 45-51 from Springer

Abstract: Abstract In the current paper we derive the exact analytical solution of the multi-period portfolio choice problem for an exponential utility function. It is assumed that the asset returns depend on predictable variables and that the joint random process of the asset returns follows a vector autoregression. We prove that the optimal portfolio weights depend on the covariance matrices of the next two periods and the conditional mean vector of the next period. The case without predictable variables and the case of independent asset returns are partial cases of our solution.

Keywords: Optimal Portfolio; Risky Asset; Asset Return; Portfolio Weight; Absolute Risk Aversion (search for similar items in EconPapers)
Date: 2016
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:oprchp:978-3-319-28697-6_7

Ordering information: This item can be ordered from
http://www.springer.com/9783319286976

DOI: 10.1007/978-3-319-28697-6_7

Access Statistics for this chapter

More chapters in Operations Research Proceedings from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:oprchp:978-3-319-28697-6_7